# SDR CALA2018011500207

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 55,321 hours, 19,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT BOARD FLASHLIGHT AT FWD FLT ATTN STATION DOES NOT HAVE A FLASHING BATTERY CHARGING LIGHT. REPLACED BATTERY, EMER FLASHLIGHT CHECKS GOOD.
